# SDR COMA9710018

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE SURGING DURING TAKEOFF.  TORQUE AND NP FLUCTUATING 10 TO 20 PERCENT.  DEACTIVATED AND DEFERRED THE ENGINE ELECTRONIC CONTROL SYSTEM.
